Avatar universal
focalin
I take 10 mg focalin once a day for my adhd. As usually I swallow it with some water. I never feel it affect me besides not being able to sleep. I had a friend who said if I snort it I will feel it better and that if I did it instead of swallowing it once a day, it wouldn't cause an addiction. Is this true or should I just ask for a different medicine or a higher dose
Cancel
3 Answers
Page 1 of 1
2107676 tn?1388977459
No it's not true.  You should talk to your doctor about adjusting your medication.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Snorting anything is never good. It enters your system faster. No matter how you take medicine, it will be addicting if it will be.

Please don't do it. Snoring causes so many more problems.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
You should take any/all medications according to the directions.  Check the bottle.  I doubt it says to snort it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Addiction: Substance Abuse Community Resources